T Nation

Low Libido on First Cycle


#1

I'm on my first cycle and my sex drive is not what i expected. Normally i am wanting sex once or twice daily but, i'm in my fourth week and my drive is lacking a bit. Is this common? By talk on here i expected to be driving my wife nuts.
age 41
height 5'11"
weight 189

cycle is test cyp 250mg every 4 days with adex .25 ed.

Gains are fairly good and this is not the end of the world but a little more drive would be nice.


#2

Your estrogen may be somewhere it shouldn't be.

You may need more adex, or you may need less.

Do you have any other side effects? Water retention? How long have you been on? Have you gained fat and muscle? How much?


#3

4 weeks.
up about 8lbs. I can see gains but not as much as i thought.
no other sides.


#4

switch your adex to eod


#5

You're going to hear requests for your labs sometime soon, just a heads-up there. Wanting sex 2x a day at 41 y.o.? I'd like to see your labs prior to your first run. Bet your wife is happy with your first cycle. :slight_smile:


#6

I would think it be the opposite? Seams like i should increase adex to decrease estrogen.


#7

8lbs in 4 weeks with less than 500mg/wk of test. That's good.


#8

Didn't say i was getting sex twice a day. (I wish)
couple times a week is good. lol


#9

that'll be the second thing you try if decreasing doesn't work :wink:

how's other things like bloat? How do your joints feel?


#10

E2 that's too low can cause the same sides as high e2


#11

Bloodwork will tell you where your e2 is at


#12

I actually had headaches when i started the cycle because i didn't have adex. I was told i didn't need it by someone who doesn't know what he's talking about. Been on the adex for 3 weeks now and all is good but libido.


#13

joints are fine and no bloat.


#14

you mean your libido went down wen you started adex ?


#15

Yes. I wouldn't think it was a result of the test.


#16

interesting, that's probably the worst answer you could've given there. If you were all bloated you could increase the adex; joints hurting you'd have decreased it.

As it stands now you don't really know either way. E could be too high, or it could be too low.

You could switch to eod dosing and give it a week or so, I doubt with the cycle you're running that you would need more adex than you are taking.

Blood work is the only way to be sure though.


#17

Were you dieting before you started your cycle? On Low carbs before you started? Possibly your gear is bunk and your weight gain is from increasing your calories and just water/glycogen. That is assuming you were dieting or on Low carb style.


#18

I think the gear is fine. I can see muscle growth. not retaining much water. Nuts have shrunk quite a bit and are a little sore most days. I'm just used to getting a chub every time the wind blows. I'm stronger in the gym but out of the gym i'm not feeling like a superhero or anything. I ran a Dbol only for 3 weeks about 2 years ago and felt like a million bucks. Expected a little more out of test from what i've heard.


#19

It could be several things. Maybe you have fake AI or you might be an over responder to AI. BUDs told you either high or low estrogen levels will kill your libido. Funny but true. Without lab blood work you're not going to know what's going on.

You can try less AI, such as eod or every two days and wait to see if libido returns. Were just guessing without labs.

http://www.lef.org/Vitamins-Supplements/ItemLC100012/Male-Basic-Hormone-Panel-Blood-Test.html


#20

I have cut back on the adex and things seem to be getting better. Now doing .25 eod.
Thank you for your input. The people on here are so helpful.